BibTeX record journals/pacmpl/GibbonsHHW18

download as .bib file

@article{DBLP:journals/pacmpl/GibbonsHHW18,
  author    = {Jeremy Gibbons and
               Fritz Henglein and
               Ralf Hinze and
               Nicolas Wu},
  title     = {Relational algebra by way of adjunctions},
  journal   = {{PACMPL}},
  volume    = {2},
  number    = {{ICFP}},
  pages     = {86:1--86:28},
  year      = {2018},
  url       = {https://doi.org/10.1145/3236781},
  doi       = {10.1145/3236781},
  timestamp = {Wed, 21 Nov 2018 12:44:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/pacmpl/GibbonsHHW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics